# SDR SWAA2021070679831

- Difficulty date: June 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT T- ANGLE HAS CORROSION ON SURFACE @ STA 500+15 LBL 24 / REMOVED AND REPLACED LEFT TRANSITION ANGLE FROM STA 480 + 9 TO 500 I PER SRM 53-00-53-2R5 AND EA #21-153-01621 REF SRM ID 53-30-53-0I-2 FIG 2 TABLE 2 INTEM 6 143A7501 CHANNEL # BAC1496-444SA-M 326 A1303126
